# SDR AALA20101102TUL06

- Difficulty date: November 2, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1515553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CREASE ANGLE STATIONS 758 TO 790.  REPLACED ANGLE PER SRM 53-30-13-01.
